# SDR FDEA201607292656

- Difficulty date: July 29, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 67,716 hours, 24,962 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT CABIN DOOR HARD TO CLOSE.  FOUND DEBRIS IN DOOR HINGE.  CLEANED AND OPERATED THE DOOR SEVERAL TIMES IAW AMM 52-11-00-2, NO  DEFECTS NOTED.
